MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA MARKER; BIOPSY MARKER

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA MARKER; BIOPSY MARKER
Model Number SMEC10R
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive for poor quality image as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model smec10r biopsy marker allegedly produced a poor quality image.This information was received from one source.The one malfunction involved one patient with no patient consequences.The patient is female but the age and weight were not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model smec10r biopsy marker allegedly produced a poor quality image.This information was received from one source.The one malfunction involved one patient with no patient consequences.The patient is 76 kgs, female but the age was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive for poor quality image as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.

Brand Name
SENOMARK ULTRA MARKER
Common Device Name
BIOPSY MARKER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9200138
Report Number2020394-2019-04041
Device Sequence Number11539872
Product Code NEU
UDI-Device Identifier00801741032035
UDI-Public(01)00801741032035
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSMEC10R
Device Catalogue NumberSMEC10R
Device Lot NumberVTDP00127
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date07/10/2020
Patient Sequence Number1
Patient Age74 YR